Related Questions

Does taking whey protein cause hair loss?

No evidence of that. Typically side effects of taking whey protein are focused on the digestive tract: reflux, bloating, gas, constipation, cramps, nausea, decreased appetite and upset stomach. It may also effect blood sugar levels and needs to be used with caution by those with diabetes. I see no side effect reports of hair loss. Safety has been tested for daily doses of 30 grams for six months. Good wishes:) Read more...

Can protein powders such as optimum nutrition 100% whey protein cause hair loss or thinning if consuming? Thanks

Protein powders are. not associated w/hair loss but your age and sex MAY be the issue i.e., 29 y.o. male. A full head of hair is nice but please don't associate your likability with that. Focus on more substantial aspects of who you are. Peace and good health. Read more...

While on propecia (finasteride) is it ok to take optimum nutrition 100% whey protein powder without interacting with the propecia (finasteride) or causing more hair loss? Thanks.

Proprecia. In all cases you should not take anything until you have the OK from your doctor. I would appreciate having you drop a note about your doctor's answer. Read more...
OK. OK to take it. But you are wasting your money. If you eat normal food you get no benefit from this supplement. If you do not eat normal food, change your menu. Read more...